MathSciNet Relay Station
MathSciNet bibliographic data
MR2812159 62H30
Guo, Zheng-Chu; Shi, Lei Classification with non-i.i.d. sampling. Math. Comput. Modelling 54 (2011), no. 5-6, 1347–1364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement